| Catalog Number |
342-10-706 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Unspecified Infection (1930)
| Date of Event |
05/31/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to patient fell and reopened her initial wound, cleaned and flushed the wound, exchanged the poly for extra infection prevention.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2023-01560; 341-12-708, s808 - infection, s809 - trauma, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.